# SDR DALA2023011800385

- Difficulty date: January 13, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N941DB
- Make and model: Boeing 737-9
- Aircraft serial: 38688
- Aircraft time: 27,607 hours, 13,435 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 3 Slat
- Part time: 27,607 hours, 13,435 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND #3 SLAT T/E WEDGE LOWER SURFACE CORRODED MULTIPLE PLACES. FOUND TO BE OUT OF LIMITS ( OVER 50 INCHES LONG ) IAW B737-900ER SRM 57-42-01-2R-12 AND SRM 51-70-10-2R. R&R #3 SLAT ASSY IAW AMDS T/C: 2780-4522-02.
